Chlorzoxazone (250mg) + Paracetamol (300mg)
Parafon Tablet is used for pain due to muscle spasm.
1 Strip of 20 Tablet
Image shown is a representation and may slightly vary from the actual product. Every effort is made to maintain accuracy of all information displayed.
Take this medicine in the dose and duration as advised by your doctor. Swallow it as a whole. Do not chew, crush or break it. Parafon Tablet may be taken with or without food, but it is better to take it at a fixed time.
Take this medicine with food, if it causes stomach upset
Parafon Tablet is a combination of two medicines: Paracetamol/Acetaminophen and Chlorzoxazone, which relieves pain and relax the muscles. Paracetamol/Acetaminophen is an analgesic (pain reliever) and antipyretic (fever reducer). It blocks the release of certain chemical messengers in the brain that are responsible for pain and fever. Chlorzoxazone is a muscle relaxant. It works by acting on the centers in the brain and spinal cord to relieve the muscle stiffness or spasm.
Related Warnings
Taking Paracetamol/Acetaminophen+Chlorzoxazone with alcohol can cause liver damage.
Unknown. Human and animal studies are not available. Please consult your doctor.
No information is available on the use of Parafon Tablet during lactation. Please consult your doctor.
Parafon Tablet may cause side effects which could affect your ability to drive.
Parafon Tablet should be used with caution in patients with severe kidney disease. Dose adjustment of Parafon Tablet may be needed. Please consult your doctor.
However, Parafon Tablet contains paracetamol which is considered the safest painkiller for kidney disease patients.
Parafon Tablet should be used with caution in patients with liver disease. Dose adjustment of Parafon Tablet may be needed. Please consult your doctor.
However, the use of Parafon Tablet is not recommended in patients with severe liver disease and active liver disease.